Continuous-time short term interest rate models

Author: Nowman K. Ben  

Publisher: Routledge Ltd

ISSN: 1466-4305

Source: Applied Financial Economics, Vol.8, Iss.4, 1998-08, pp. : 401-407

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

A number of continuous time models of the short-term interest rate are estimated using recently developed Gaussian estimation methods on four currencies' interest rates. Results indicate that for the US and Japanese currencies currently used models perform well in capturing the adjustment of the interest rate process. It is also found that for the French and Italian currencies the dependence of volatility on the level of the interest rate is significantly higher than is usually assumed by well-known models.